# SDR ASAA2019052329922

- Difficulty date: May 23, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: D5311219120200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRTBAR FITTING SUPORT BEAM CORRODED AT OB ATTACH HOLES GROUNDED - YES. REPAIRED BEAM AT ATTACH HOLES AIW SRM 53-11-14. THIS REPAIR IS CATEGORY B. REPAIR TO BE INSPECTED AT 60,000 FC. REPAIR ASSIGNED SRI EC/TC SRI.5311.000058 FOR FOLLOW UP INSPECTIONS .ORIG .214 REMAINING .145 REMOVED .019
